English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlocal regularisation of noncommutative field theories

Govindarajan, T. R., Kurkcuoglu, S., & Panero, M. (2006). Nonlocal regularisation of noncommutative field theories. Modern Physics Letters A, 21(24), 1851-1863.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4BEA-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4BEC-1
Genre: Journal Article

Files

show Files
hide Files
:
0604061.pdf (Preprint), 216KB
Name:
0604061.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Govindarajan, T. R.1, Author              
Kurkcuoglu, Seckin, Author
Panero, Marco, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We study noncommutative field theories, which are inherently nonlocal, using a Poincaré-invariant regularisation scheme which yields an effective, nonlocal theory for energies below a cut-off scale. After discussing the general features and the peculiar advantages of this regularisation scheme for theories defined in noncommutative spaces, we focus our attention onto the particular case when the noncommutativity parameter is inversely proportional to the square of the cut-off, via a dimensionless parameter eta. We work out the perturbative corrections at one-loop order for a scalar theory with quartic interactions, where the signature of noncommutativity appears in eta-dependent terms. The implications of this approach, which avoids the problems related to UV-IR mixing, are discussed from the perspective of the Wilson renormalisation program. Finally, we remark about the generality of the method, arguing that it may lead to phenomenologically relevant predictions, when applied to realistic field theories.

Details

show
hide
Language(s):
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 265029
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Modern Physics Letters A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 21 (24) Sequence Number: - Start / End Page: 1851 - 1863 Identifier: -